# SDR 20000721SH020

- Difficulty date: June 12, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N216RW
- Make and model: Beech 95-B55
- Aircraft serial: TC1956
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3680025
- Condition: Cracked
- Location: Nose Gear
- Component: Nose Wheel, Raythn
- Component part number: 3680021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK APPEARED ON NOSE WHEEL 3 INCHES TO 4 INCHES LONG ON THE OUTER HALF OF THE WHEEL.  AS THE WHEEL IS INSTALLED, THE CRACK IS ON THE HORIZONTAL SURFACE BETWEEN THE HUB AND THE WHEEL FLANGE.  THE CRACK WAS DISCOVERED BEFORE FAILURE OCCURRED. THE WHEEL WAS REPLACED WITH CLEVELAND ASSY P/N 40-87D.
